# SDR HALA2022091200259

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A300*
- Aircraft serial: 08266
- Aircraft time: 11,903 hours, 2,709 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-DURING LANDING PILOT NOTED LOSING OIL QUAINTY ON # 2 ENG. FOUND # 2 ENG STARTER DUCT TWISTED, REMOVED ANF REPLACED ENG STARTER PER AMM 80-11-03. FOUND CHIPS AND METALS ON STARTER CHIP DETECTOR REMOVED AND REPLACED PER AMM 80-11-01 AND REMOVED AND REPLACED STARTER VALVE PER AMM 80-11-03 P/N ON/OFF 5324295 S/N OFF LNMUA0530 S/N ON LNMUAH2183
